I'm a 19 year old female who has just recent started using the Ortho Evra birth control patch. I started it a month ago, I'm on the first week of my second month at the moment. My patch change day is Sunday because that's when my period started when I was starting my patch.
I know that spotting is really common within the first 3 months and I was spotting like crazy, non stop for the first month. When I took off my evra patch for my first "period week", my spotting stopped after a few days and I got violently sick to my stomach the Monday morning (I took the patch off Sunday night). I don't know if that is related to the patch but it was horrible.
Anyway, I'm getting a little concerned because I'm not spotting at all. Ever since I took off my patch for the period free week, I havnt been spotting even though I have my patch on right now, since Sunday. Also my period app said I was supposed to have my period 6 days ago and I have not. I'm thinking maybe I had my period early, I just didn't notice or recognize it as my period, I just thought it was spotting? I'm also thinking maybe my body is still just adjusting and figuring everything out? I'm worried, but I know there's no way I can be pregnant. I was sexually active in early April and I got my period, that's when I started my patch. I havnt been sexually active since then. And I've been protected the entire time so I know I can't be pregnant. I just don't understand what is happening, this couldn't possibly be the end of my spotting already, could it? That's supposed to last 3 months, not just 1.
Thanks for your help and sorry I wrote so much!!
1 month, no more spotting?
- 26 May 2015 by cheysing
- 26 May 2015
- ortho evra, birth control, patch, female, spotting, birth control patch
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2013 • 2 answers
Posted 19 Mar 2014 • 1 answer
Posted 10 Nov 2014 • 4 answers
Posted 22 Apr 2015 • 1 answer
Posted 20 May 2016 • 0 answers